# SDR SWI2024F00528

- Difficulty date: April 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SURROUND, AFT TRACK, BOTTOM OF BOTH TRACKS ARE GOUGED,      HN00154889     (C-CHECK RO 6/19/2024)    REMOVED AND REPLACED DAMAGED AFT TRACK OF THE AFT BAGGAGE BAY DOOR WITH A NEW AFT TRACK. REF CRJ 700 SRM 53-61-58-201-002-A01 AND  CRJ 700 AMM 52-31-00-400-802-A01. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
